The Libera operator on Dirichlet spaces

Document Type: Research Paper


1 Department of‎ ‎Mathematics, Shantou University, Shantou 515063‎, ‎China

2 Department of‎ ‎Mathematics, Shanghai Maritime University, Shanghai 201306‎, ‎China


In this paper, we consider the boundedness of the Libera operator on Dirichlet spaces in terms of the Schur test. Moreover, we get its point spectrum and norm.


Main Subjects

Volume 41, Issue 6
November and December 2015
Pages 1511-1517
  • Receive Date: 01 March 2014
  • Revise Date: 29 August 2014
  • Accept Date: 02 October 2014